# SDR AALA202501307988

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N885BP
- Make and model: Boeing 787-8
- Aircraft serial: 66005
- Aircraft time: 8,258 hours, 1,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 722210643
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOLLOWING SAFA INSPECTION FOUND SEAT 26H EMER LIGHT INOP. MAINTENANCE REPLACED SEAT TRACK POWER COVER AT 25DEH IAW AMM 25-25-02 DUE TO FAULT MSG 33-11729.
